Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

A. BOUA, and L. OUKHTITE ET A. RAJI, (2014) Generalized derivations centralizing on Jordan ideals of rings with involution. Turkish J. Math. 38 (2014), no. 2, 225-232.

A. BOUA, and L. OUKHTITE ET A. RAJI, (2014) Jordan ideals and derivation in prime near-rings. Comment. Math. Univ. Carolin. 55 (2014), no. 2, 131-139.

A. BOUA, and L. OUKHTITE ET A. RAJI, (2014) Semigroup ideals with semiderivations in 3-prime near-rings. Palest. J. Math. 3 (2014), Special issue, 438-444.

This list was generated on Thu May 6 12:35:11 2021 CEST.